Eigenvalues of a boundary value problem in the open right half-plane
Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 138-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_5_a15,
author = {S. M. Barkar'},
title = {Eigenvalues of a~boundary value problem in the open right half-plane},
journal = {Matemati\v{c}eskie zametki},
pages = {138--140},
year = {1990},
volume = {48},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a15/}
}
S. M. Barkar'. Eigenvalues of a boundary value problem in the open right half-plane. Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 138-140. http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a15/